MAUDE Adverse Event Report: Establishment Labs S.A. MOTIVA IMPLANTS; SmoothSilk Plus

Establishment Labs S.A. MOTIVA IMPLANTS; SmoothSilk Plus
Catalog Number RSD-320+
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury

Brand Name
MOTIVA IMPLANTS
Common Device Name
SmoothSilk Plus
Manufacturer (Section D)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS  20113
Manufacturer (Section G)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
+1(800)355-4164
MDR Report Key50657001
Report Number3012883202-2026-02881
Device Sequence Number10445646
Product Code FTR
UDI-Device Identifier07445161001917
UDI-Public(01)07445161001917(11)250114(17)300114
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSD-320+
Device Lot Number25010461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown